journal6 ›› 2008, Vol. 29 ›› Issue (6): 9-13.

• Mathematics • Previous Articles     Next Articles

Asymptotic Behavior of Ratio-Dependent Predator-Prey-Competition System


  1. (Asymptotic Behavior of Ratio-Dependent’s Predator-Prey-Competition Model,Xi’an 710062,China)
  • Online:2008-11-25 Published:2012-05-19

Abstract: A nonautonomous predator-prey and competition system of ratio-dependent and functional response II’ system with feedback controls is investigated,sufficient conditions are obtained for the persistence  of this system by using  comparison theorem.Especially,when the system is a periodic system,sufficient conditions are derived to guarantee the existence,uniqueness and global asymptotic stability of   the positive periodic solution by using  the method of constructing Lyapunov-type functions.

Key words: predator-prey and competition system, Lyapunov function, feedback controls;ratio, global asymtotic stability

WeChat e-book chaoxing Mobile QQ